MedElevator Войти в исследования
← Поиск публикаций
Acta gastro-enterologica Belgica · 2014

An unsuspected cause of diarrhoea and gastrointestinal bleeding during corticosteroid therapy.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vanuytsel T, Sagaert X, Van Dijck H, Vandepitte K, Shea-Donohue T, Tack J, Van den Brande P

Аннотация

We report on a fatal case of disseminated strongyloidiasis during corticosteroid treatment presenting with abdominal pain, diarrhoea and lower gastrointestinal bleeding. The patient emigrated from Thailand 16 years before the current hospitalisation. Complicated strongyloidiasis is a relatively unrecognized complication of corticosteroid therapy in non-endemic areas. In individuals who have resided in endemic areas, even decades before treatment, strongyloidiasis should be excluded before initiation of immunosuppressants.

Предметные рубрики MeSH